MathSciNet Relay Station
MathSciNet bibliographic data
MR2203894 (2006i:54032) 54E50 (46A99 46B50)
García-Raffi, L. M. Compactness and finite dimension in asymmetric normed linear spaces. Topology Appl. 153 (2005), no. 5-6, 844–853.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement